# SDR ASOA04323

- Difficulty date: April 29, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 26V10TT4B01
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4724 - DURING APPROACH FROM ATL-MGM, THE CREW RECEIVED A FLIGHT CONTROL MASTER CAUTION MESSAGE ACCOMPANIED BY A FLAPS ASYMMETRY INDICATION.  THE FLAPS WERE OBSERVED STUCK BETWEEN FIFTEEN TO THIRTY DEGREES ON THE FLAP INDICTOR  THE CRW WAS UNABLE TO RAISE OR LOWER THE FLAPS AND COULD NOT DETERMINE IF THERE WAS ANY ASYMMETRY BY AIRCRAFT HANDLING OR USUAL MEANS.  QRH PROCEDURES WERE COMPLIED AND AN EMERGENCY WAS DECLARED.  THE CREW PERFORMED A FIFTEEN DEGREE LANDING PROCEDURE AND THE AIRCRAFT LANDED SAFELY IN MGM.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER AND THE FLAP CONTROL SWITCH UNIT (P/N 7048-1).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
